# SDR A6WA201644262

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 31,432 hours, 30,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R332371S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT, LT FORWARD WINDSHIELD LOWER CENTER POST BRACKET IS CRACKED.  REPLACED LT FORWARD WINDSHIELD LOWER CENTER POST BRACKET IAW SRM 51-42-21.
